my doctor put me on Dianette for my hormonal acne, which is a stong contraceptive pill. I've not taken any contraceptives for a lot of years but figured I'd give it a go.
After 3 weeks I stopped taking it and had a week off from it. That was last Saturday and I felt like crap, lethargic, headachey, generally achey and just down in the dumps. I also had the most painful heavy period that I've had in a long time and a touch of cycstitus. Not very pleasant and resulted with me having to take some time off work.
I thought that was all out of the way but this Saturday, when I started taking the pill again I've felt the same and I'm incapable of doing anything. Do you think it's a coincidence? I've been fully raw lf vegan for exactly 1 week, but before that I was about 50% with cooked vegan meals in-between.
I'm tempted to stop taking it, but am unsure. Has anyone had any similar experiences and if so how did you handle it?
*Forgot to add is really nice and sunny here and I'm cold and covered in goose bumps, but really hot to the touch.
first and foremost (forgive me when I sound harsh), I can't reccomend you enough that you stop taking the pill RIGHT AWAY! Your temptation to stop taking it is right and you should listen to that temptation!
Contraceptive pills are harmful and should be banned. I am so angry when I remember how my ex-boyfriend nagged me into taking one and instead of listening to my conscience, I caved into that idiot's nagging. I suffered immensely from that poison, which he didn't care about (instead he cared only that he didn't have to use his contraceptive). Fortunately we've broken up since over 2 years and I have more dignity since then.
Please don't harm yourself!
Believe me there are ENDLESS vegan possibilities to end such acne. I highly suggest you join the group Raw Vegan Skincare & Beauty. You can find great advice there! :)
You don't sound harsh at all, thank you for the advice :)
You're very welcome. :) I'm relieved that I don't sound too harsh. I'm always happy to help kind and like-minded people when I can. :)
PS: Don't feel the slightest bit guilty when you get rid of the pill. Neither the doctor nor anyone can force you to harm yourself and if they try to, you can "show them the bird". ;)
I think you hit the nail on the head hon. I don't take anything at all. My liver was bad off as it was and now is healed thanks to juice feasting and low fat raw organic vegan food. I'd skip taking it and clean your body up by eating raw. Also no details on exactly what you've eaten so I can't do any comments about that. A week is a drop in the ocean BTW. I would avoid all overt fats with the acne issue. Also avoid sodium. GET YOUR GREENS DAILY!! 1 lb per day minimum. Do green smoothies, wrap a banana in a leafy green, have a salad. Carb up and get your greens. Get plenty of H20, exercise, fresh air, and above all else: when you aren't feeling well GO TO BED! Sleep at least 8 hrs a night. Rest extra on the days you are feeling bad.
Great thanks! So do you guys not take contraceptives at all? If not what do you use?
My men are fixed. Thank goodness! LOL Way past the time period where children should be in my life.
There are many contriceptive methods that are natural. I'd google it.
Will do, cheers :)
Thanks so much, everyone's comments have really helped. I've only been on the pill one month so am hoping coming off it won't have too much of an effect appart from making me feel awesome! I'm fully prepared for my skin to get worse again, I already only use water on my face, but will get a soft face brush too to make sure I'm exfoliating. I feel loads more positive about it now and hopefully I'll get this thing beat!
this video, about birth control, is awesome.. http://www.youtube.com/watch?v=0Tqz6aQ2Qz4 :)